# SDR CALA2017082802908

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470420210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO UNDER FLOOR AREA, THREE SPOTS OF SURFACE CORROSION STRINGER 42L BETWEEN FR57-58. REMOVED AND REPLACED 42L AFT SPLICE AND CLEAT AT FR 59. ALSO REPLACED 42L STRINGER IAW SRM 51-42-11.
